MathSciNet Relay Station
MathSciNet bibliographic data
MR1489318 76J20 (35Q35 76L05)
Chen, Shuxing Linear approximation for supersonic flow past a delta wing. Arch. Rational Mech. Anal. 140 (1997), no. 4, 319–333.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement